# SDR USAA020447

- Difficulty date: November 10, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .100 INCH LONG, STATION 663 STRINGER 3L.  FABRICATED AND INSTALLED REPAIR ANGLES AND FILLERS PER SRM 53-00-07, EA 75015.  (M)
